Benders decomposition for hub location problems with economies of scale
| Year of publication: |
2009
|
|---|---|
| Authors: | Saraiva de Camargo, Ricardo ; Miranda, Gilberto de ; Luna, Henrique Pacca L. |
| Published in: |
Transportation science : a journal of the Institute for Operations Research and the Management Sciences. - Catonsville, MD : Transportation Science & Logistics Society of the Institute for Operations Research and the Management Sciences, ISSN 0041-1655, ZDB-ID 160958-0. - Vol. 43.2009, 1, p. 86-97
|
| Subject: | Skalenertrag | Returns to scale | Theorie | Theory | Dekompositionsverfahren | Decomposition method | Hub-and-Spoke-Netzwerk | Hub-and-spoke network | Mathematische Optimierung | Mathematical programming | Operations Research | Operations research |
-
Zhang, Haifeng, (2022)
-
A two-stage robust hub location problem with accelerated Benders decomposition algorithm
Rahmati, Reza, (2022)
-
A conditional β-mean approach to risk-averse stochastic multiple allocation hub location problems
Ghaffarinasab, Nader, (2022)
- More ...
-
Multimodal hub network design with flexible routes
Real, Luiza Bernardes, (2021)
-
Hub location problems with price sensitive demands
O'Kelly, Morton E., (2015)
-
The gateway hub location problem
Real, Luiza Bernardes, (2018)
- More ...